# SDR UALA2009020300372

- Difficulty date: February 3, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 41,600 hours, 4,929 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 5R UPPER CREW REST AREA, EMERGENCY EXIT LIGHT WILL NOT REMAIN ON.  RELAMPED EMERGENCY LIGHT, OP CHECK OKAY.
